# SDR GTIA9901060

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT EMERGENCY LIGHT INOPERATIVE.  REPLACED BULB OPERATION CHECKED GOOD IAW 33-50-DC-9 MAINTENANCE MANUAL.  (M)
